MathSciNet Relay Station
MathSciNet bibliographic data
MR1475689 (99h:11080) 11J85
Laurent, Michel; Roy, Damien Criteria of algebraic independence with multiplicities and interpolation determinants. Trans. Amer. Math. Soc. 351 (1999), no. 5, 1845–1870.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement